# SDR R7MR33304

- Difficulty date: May 2, 2000
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N3593X
- Make and model: Snias AS350B
- Aircraft serial: 1081
- Engine: Tmeca ARRIEL1B
- System (JASC): 7412 · Exciter
- Part: Generator
- Part number: 9550176020
- Part serial: 820
- Condition: Inoperative
- Location: Ignition System
- Part time: 510 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HE GENERATOR, UNIT INOPERATIVE.  LOW ENERGY AND LOW FREQUENCY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
